# SDR IPXA2021061170438

- Difficulty date: May 24, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 66,544 hours, 18,814 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: WSP0789502
- Condition: Corroded
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CFWD CABIN FLOOR PANEL BETWEEN STA 475 - 500.175 AND RBL 47.5 - RBL 62.1 IS CORRODED.REPAIRED CORRODED FWD CABIN FLOOR PANEL BETWEEN STA 475 - 500.175 AND RBL 47.5 - RBL 62.1 IAW VT-SAA EA 011-5310-01-A9162 REV. IR AND UPS EO MD11-5320-80651-A. (MINOR)
